Translator Disclaimer
August 2008 On homogenization of space-time dependent and degenerate random flows II
Rémi Rhodes
Ann. Inst. H. Poincaré Probab. Statist. 44(4): 673-692 (August 2008). DOI: 10.1214/07-AIHP135

Abstract

We study the long time behavior (homogenization) of a diffusion in random medium with time and space dependent coefficients. The diffusion coefficient may degenerate. In Stochastic Process. Appl. (2007) (to appear), an invariance principle is proved for the critical rescaling of the diffusion. Here, we generalize this approach to diffusions whose space-time scaling differs from the critical one.

Nous étudions le comportement asymptotique (homogénéisation) d’une diffusion en milieu aléatoire avec des coefficients dépendant du temps et de l’espace, pour laquelle le coefficient de diffusion peut dégénérer. Dans Stochastic Process. Appl. (2007) (to appear), un principe d’invariance est établi pour le changement d’échelle critique de la diffusion. Ici, une généralisation de cette approche est proposée pour différents changements d’échelle possibles.

Citation

Download Citation

Rémi Rhodes. "On homogenization of space-time dependent and degenerate random flows II." Ann. Inst. H. Poincaré Probab. Statist. 44 (4) 673 - 692, August 2008. https://doi.org/10.1214/07-AIHP135

Information

Published: August 2008
First available in Project Euclid: 5 August 2008

zbMATH: 1174.60014
MathSciNet: MR2446293
Digital Object Identifier: 10.1214/07-AIHP135

Rights: Copyright © 2008 Institut Henri Poincaré

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.44 • No. 4 • August 2008
Back to Top